DOSAGE & ADMINISTRATION SECTION.
For oral use only.
INACTIVE INGREDIENT SECTION.
cellulose, corn starch, magnesium stearate, sodium starch glycolate.
INDICATIONS & USAGE SECTION.
adult and children 15 years of age and older: capsules three times day children under 15 years of age: ask doctor.
OTC - ACTIVE INGREDIENT SECTION.
Acetaminophen, Caffeine Anhydrous, Isopropylantipyrine.
OTC - KEEP OUT OF REACH OF CHILDREN SECTION.
Keep out of reach of children.
OTC - PURPOSE SECTION.
relief of: Headaches, Aches, Pain and Fever.
Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.physicianKeep out of the reach of children. This package contains enough drug to seriously harm child. Do not use with other drugs containing acetaminophen.Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage.Do not take if allergic to acetaminophen. Consult doctor if: your symptoms last for more than days or fever lasts more than days or you develop allergic reactions such as wheezing, rash or itching.Ask doctor or pharmacist before use if you: Are pregnant or breastfeeding, have chronic alcoholism; have serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.In case of overdose, call Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.